On locally quasiconnected graphs and their upper embeddability

Ladislav Nebeský

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 1, page 162-166
  • ISSN: 0011-4642

How to cite

top

Nebeský, Ladislav. "On locally quasiconnected graphs and their upper embeddability." Czechoslovak Mathematical Journal 35.1 (1985): 162-166. <http://eudml.org/doc/13501>.

@article{Nebeský1985,
author = {Nebeský, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {upper embeddable graphs; maximum genus; locally quasiconnected graphs},
language = {eng},
number = {1},
pages = {162-166},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On locally quasiconnected graphs and their upper embeddability},
url = {http://eudml.org/doc/13501},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Nebeský, Ladislav
TI - On locally quasiconnected graphs and their upper embeddability
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 1
SP - 162
EP - 166
LA - eng
KW - upper embeddable graphs; maximum genus; locally quasiconnected graphs
UR - http://eudml.org/doc/13501
ER -

References

top
  1. M. Behzad G. Chartrand, L. Lesniak-Foster, Graphs & Digraphs, Prindle, Weber & Schmidt, Boston 1979. (1979) Zbl0403.05027MR0525578
  2. G. Chartrand, R. E. Pippert, Locally connected graphs, Časopis pěst. mat. 99 (1974), 158-163. (1974) Zbl0278.05113MR0398872
  3. N. P. Homenko N. A. Ostroverkhy, V. A. Kusmenko, The maximum genus of graphs, (in Ukrainian, English summary). -peretvorennya grafiv (N. P. Homenko, ed.), IM AN URSR, Kiev 1973, pp. 180-210. (1973) MR0422065
  4. M. Jungerman, A characterization of upper embeddable graphs, Trans. Amer. Math. Soc. 241 (1978), 401-406. (1978) Zbl0379.05025MR0492309
  5. L. Nebeský, 10.1002/jgt.3190050211, J. Graph Theory 5 (1981), 205-207. (1981) Zbl0459.05036MR0615009DOI10.1002/jgt.3190050211
  6. L. Nebeský, A new characterization of the maximum genus of a graph, Czechoslovak Math. J. 31 (106) (1981), 604-613. (1981) Zbl0482.05034MR0631605
  7. R. D. Ringeisen, 10.1002/jgt.3190030102, J. Graph Theory 3 (1979), 1-13. (1979) Zbl0398.05029MR0519169DOI10.1002/jgt.3190030102
  8. G. Ringel, Map Color Theorem, Springer-Verlag, Berlin 1974. (1974) Zbl0287.05102MR0349461
  9. A. T. White, Graphs, Groups, and Surfaces, North-Holland, Amsterdam 1973. (1973) Zbl0268.05102
  10. N. H. Xuong, 10.1016/0095-8956(79)90058-3, J. Combinatorial Theory 26B (1979), 217-225. (1979) Zbl0403.05035MR0532589DOI10.1016/0095-8956(79)90058-3
  11. B. Zelinka, Locally tree-like graphs, Časopis pěst. mat. 108 (1983), 230-238. (1983) Zbl0528.05040MR0716406

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.